# SDR CALA0400193

- Difficulty date: March 1, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 25,021 hours, 13,042 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746142SP
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A PUNCTURE IN THE RT ELEVATOR UPPER SKIN AT ELEVATOR STA 137.59.  THE ELEVATOR SKIN WAS REPAIRED IAW ECRA 5520-01339.
